# SDR UPS00234539

- Difficulty date: December 10, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A COCKPIT EMERG EXIT LIGHT INTERMITTENT, OFF WHEN SHOULD BE ON OR ON W HEN SHOULD BE OFF     CLEANED CONTACTS, REINSTALLED, OP CHECKS GOOD
